MathSciNet Relay Station
MathSciNet bibliographic data
MR466406 (57 #6286) 22D40 (22E45 28A65)
Zimmer, Robert J. Orbit spaces of unitary representations, ergodic theory, and simple Lie groups. Ann. of Math. (2) 106 (1977), no. 3, 573–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement